×

zbMATH — the first resource for mathematics

Sur les groupes d’holonomie homogènes de variétés à connexion affine et des variétés riemanniennes. (French) Zbl 0068.36002

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. AMBROSE et I. M. SINGER , A theorem on holonomy (Trans. Amer. Math. Soc., t. 75, 1953 , p. 428-443.) MR 16,172b | Zbl 0052.18002 · Zbl 0052.18002
[2] A. LICHNEROWICZ , Variétés pseudo-kählériennes à courbure de Ricci non nulle ; ... (C. R. Acad. Sc., t. 234, 1952 , p. 12-14). Zbl 0046.39802 · Zbl 0046.39802
[3] A. LICHNEROWICZ , Espaces homogènes kählériens (Colloque international de Géométrie différentielle, Strasbourg, 1953 , p. 171-184). MR 16,519c | Zbl 0053.11603 · Zbl 0053.11603
[4] A. BOREL et A. LICHNEROWICZ , Groupe d’holonomie des variétés riemanniennes (C.R. Acad. Sc., t. 234, 1952 , p. 1835-1837). MR 13,986b | Zbl 0046.39801 · Zbl 0046.39801
[5] É. CARTAN , Thèse (2e édition, Vuibert, 1953 ) ou Œuvres complètes , t. I, vol. 1, p. 137-288).
[6] É. CARTAN , Les groupes de transformations continus, infinis, simples (Ann. Éc. Norm. sup., t. 26, p. 93-161, ou Œuvres complètes , t. II, v. 2, p. 857-926). Numdam | JFM 40.0193.02 · JFM 40.0193.02
[7] É. CARTAN , Les groupes projectifs qui ne laissent invariante ... (Bull. Soc. Math. Fr., t. 41, 1913 , p. 53-96, ou Œuvres complètes , t. I, vol. 1, p. 355-398). Numdam | JFM 44.0170.02 · JFM 44.0170.02
[8] É. CARTAN , Les groupes réels simples finis et continus (Ann. Éc. Norm. sup., t. 31, 1914 , p. 263-355, ou Œuvres complètes , t. I, vol. 1, p. 399-492). Numdam | JFM 45.1238.06 · JFM 45.1238.06
[9] É. CARTAN , Les groupes projectifs continus réels qui ... (J. Math. pures et appl., t. 10, 1914 , p. 149-186, ou Œuvres complètes , t. I, v. 1, p. 493-530). Article | JFM 45.0247.01 · JFM 45.0247.01
[10] É. CARTAN , Les groupes d’holonomie des espaces généralisés (Acta math., t. 48, 1926 , p. 1-42). JFM 52.0723.01 · JFM 52.0723.01
[11] É. CARTAN , Sur une classe remarquable d’espaces de Riemann (Bull. Soc. Math. Fr., t. 54 1926 , p. 214-164 et t. 55, 1927 , p. 114-134, ou Œuvres complètes , t. vol. 2, p. 587-660). Numdam | JFM 52.0425.01 · JFM 52.0425.01
[12] É. CARTAN , Sur certaines formes riemanniennes ... (Ann. Éc. Norm. sup., t. 44, 1927 , p. 345-467, ou Œuvres complètes , t. I, vol. 2, p. 867-990). Numdam | JFM 53.0393.01 · JFM 53.0393.01
[13] É. CARTAN , Sur les invariants intégraux de certains espaces homogènes clos , ... (Ann. Soc. pol. Math., t. 8, 1929 , p. 181-225, ou Œuvres complètes , t. I, vol. 2, p. 1081-1126). JFM 56.0371.02 · JFM 56.0371.02
[14] K. NOMIZU , Invariant affine connections on homogeneous spaces (Amer. J. Math., t. 76, 1954 , p. 33-65). MR 15,468f | Zbl 0059.15805 · Zbl 0059.15805
[15] A. NIJENHUIS , On the holonomy groups of linear connections (Indag. Math., t. 15, 1953 , p. 233-249 et t. 16, 1954 , p. 17-25). Zbl 0055.40703 · Zbl 0055.40703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.